# SDR DALA2019102546161

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,831 hours, 23,667 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Condition: Failed
- Location: 14th Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SHIP 6711 -ATB- DURING CLIMB TURNED ON ENGINE ANTI ICE, SHORTLY AFTER ICE DETECT LIGHT "ON" TURNED ON WING ANTI ICE. SHORTLY AFTER THAT LEFT ENGINE BLEED CLOSED. RAN QRH COULD NOT RECOVER LEFT ENGINE BLEED, PER QRH OPENED BLEED ISOLATION VALVE THE RIGHT ENGINE BLEED CLOSED. NO BLEED AIR, STARTED EMERGENCY DECENT AND RETURNED TO BOS. CORRECTIVE ACTION: T/S AS PER B757 FIM 36-10, RPLCD LT ENGINE FAN AIR VLV AND FAN AIR TEMP SENSOR AS PER B757 AMM 36-00. PERFORMED PNEUMATIC HEALTH CHECK ON NBR 1 AND NBR 2 ENGINES. PERFORMED SINGLE PACK CONFIDENCE CHECK, ALL CKS NML. PERFORMED PNEUMATIC SYSTEM ENGINE RUN, FAILED BLEED SHIFT FROM 14TH TO 10TH STAGE WITH ENGINE ANTI-ICE ON. REPLACED 14TH STAGE VALVE AND HIGH STAGE REGULATOR AS PER B757 AMM 36-10. ALL OPS CK NML.
